RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 73, Issue 3(441)  


The rationality problem for conic bundles
Yu. G. Prokhorov
3
Zero distribution for Angelesco Hermite–Padé polynomials
E. A. Rakhmanov
89
Vladimir Aleksandrovich Voevodsky (obituary)
A. A. Beilinson, A. S. Vishik, M. M. Kapranov, D. A. Kazhdan, A. S. Merkur'ev, D. O. Orlov, I. A. Panin, N. A. Tyurin, G. B. Shabat, A. A. Suslin
157
Vasilii Vasil'evich Zhikov (obituary)
Yu. A. Alkhutov, I. V. Astashova, V. I. Bogachev, V. N. Denisov, V. V. Kozlov, S. E. Pastukhova, A. L. Piatnitski, V. A. Sadovnichy, A. M. Stepin, A. S. Shamaev, A. A. Shkalikov
169

Brief Communications
Irreducibility of lemniscates
S. Yu. Orevkov
177
Elliptic operators associated with groups of quantum canonical transformations
A. Yu. Savin, B. Yu. Sternin, E. Schrone
179
Branching random walk with diverging sources
E. B. Yarovaya
181

Mathematical Events
Gennadii Semenovich Makanin's investigations on algorthomic questions of group and semigroup theory
S. I. Adian
183
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018